Small Red Blotches On Both Legs

Illustration of Small Red Blotches On Both Legs
Illustration: Small Red Blotches On Both Legs

night doc, I Tira aged 21 years lately I often take drugs such as pain relievers, allergic drugs, and vitamins I also had pain for a week and experienced symptoms of fever, dizziness, colds, and constipation in the stomach. after recovering on both legs I appear small red spots but not itchy, why do you dock?

1 Answer:

Hello Tira


Thank you for asking HealthReplies.com


sebanarnya it knows for sure the cause of red spots that you experience should be by direct examination, red spots after complaints of fever that you experience can be caused due to dengue fever or measles, but it could be caused by side effects or allergies from the drugs you drink, do not drink indiscriminate drugs without doctor's advice let alone combine various drugs because each drug has interactions with other drugs, it could be this is caused by inflammation of the lining of the legs or vasculitis. Vasculitis is an inflammation of the arteries that has varied causes. The most common cause is due to an allergic response to the drug. Sometimes the cause of this inflammation of the blood vessels cannot be known. If there is no specific cause, this disease can disappear by itself (self disappear).


if the red spots are accompanied by other complaints you can immediately go to the doctor to do the examination and treatment appropriately according to the cause, but if there are no other complaints may not be dangerous and will heal itself. but if you are in doubt you can immediately go to the doctor directly to confirm this.


There are several things you can do:

stop taking medicine without doctor's advice
drink lots of water at least 2 liters a day
You can compress your feet with ice water coated with a cloth
eat nutritious foods such as high in protein and vegetables and fruit
keep skin clean
avoid treating patches without doctor's advice

Thus the info I can give


hopefully can help you


thank you

: by

Related Question

Can I Consume Tablets Plus Blood While On TB Treatment?

Can I Consume Tablets Plus Blood While On TB Treatment?

(1 year ago)

, I want to ask, my father was sick with tuberculosis, not long ago, given medicine, it is still in its early stages, right, my father is low in blood, my question is, the danger i...

Heartburn To The Chest After Kidney Stone Surgery?

Heartburn To The Chest After Kidney Stone Surgery?

(2 years ago)

I want to ask this question. My mother has kidney stone surgery. It was injected before. I don’t know the name of the injection. Long story short the operation is over. Neari...

Actions To Treat Eyelashes Grow Into The Eyeball?

Actions To Treat Eyelashes Grow Into The Eyeball?

(2 years ago)

Hello. I want to ask whether in the eye hospital in Jec Primasana Tanjung Priuk there is a treatment for Trichasis disease (eyelashes that grow into the eyeball) it feels like an e...

Leave a Reply

Your email address will not be published. Required fields are marked *